Coronary artery spasm and acute myocardial infarction in naproxen‐associated anaphylactic reaction

A. Cisteró, S. Urías, J. Guindo, R. Lleonart, M. Garcia‐Moll, A. Geli, A. Bayés de Luna

Research output: Contribution to journalArticleResearchpeer-review

30 Citations (Scopus)

Abstract

We present the case of a 43‐year‐old man who suffered an acute myocardial infarction after oral administration of 250 mg of naproxen, prescribed as antiinflammatory‐analgesic agent after tooth extraction. Both intradermal skin test and human basophil degranulation test were positive to naproxen. These findings suggest a naproxen‐associated anaphylactic reaction with concomitant coronary artery spasm and posteroinferior infarction, a clinical event previously not reported with the use of this drug. Copyright © 1992, Wiley Blackwell. All rights reserved
Original languageEnglish
Pages (from-to)576-578
JournalAllergy
Volume47
Issue number5
DOIs
Publication statusPublished - 1 Jan 1992

Keywords

  • anaphylactic reaction
  • coronary artery spasm
  • drug allergy
  • myocardial infarction
  • naproxen

Fingerprint Dive into the research topics of 'Coronary artery spasm and acute myocardial infarction in naproxen‐associated anaphylactic reaction'. Together they form a unique fingerprint.

Cite this